Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Comtan


  • Please log in to reply
1 reply to this topic

#1 Historyguy

Historyguy

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 13 February 2012 - 04:44 PM

My neurologist replaced my generic Sinimet CR with Stalevo 100/Entacapone 200. It makes me slightly nauseaus and dizzy. My symptoms are worse at night. Can I just take Stalevo at night and Sinemet CR during the day?

#2 MComes RPH

MComes RPH

    Advanced Member

  • Ask the Pharmacist Moderators
  • PipPipPip
  • 1,048 posts

Posted 20 February 2012 - 12:13 PM

Let me verify a few things with you. The Dr took you off Sinemet CR and put you on Stalevo AND Comtan 200 mg (entacapone) together? Or did you just mean that stalevo has 200 mg entacapone in it. If you take Comtan (entacapone) and stalevo as you have written, the Stalevo already has 200mg entacapone in it. Any extra could definitely cause stomach issues.
For about about a week, do the sinemet cr in the AM and Stalevo at night. Make sure you let the Dr know you are going to try this due to stomach upset.
Their is one upside to PD, it is one one the few diseases where your body tells you when you need medicine. Follow your body.
But, make sure you give the Dr a call to let him know what you are changing, just so they can record it.
Keep me updated.


My neurologist replaced my generic Sinimet CR with Stalevo 100/Entacapone 200. It makes me slightly nauseaus and dizzy. My symptoms are worse at night. Can I just take Stalevo at night and Sinemet CR during the day?


Best of health,
Mark R. Comes R.Ph.
"Ask The Pharmacist"
www.parkinson.org




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users